# SDR CA130925006

- Difficulty date: September 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,691 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Bushing
- Part number: 1060064620
- Condition: Worn
- Location: Magneto
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HELICOPTER 100 HR INSPECTION, THE RT MAGNETO WAS FOUND TO HAVE WORN BUSHINGS.  MAGNETO REPLACED.
